# SDR USAA920081473

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 47,684 hours, 31,868 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -MAJOR REPAIR- CRACK ON UNDERSIDE OF RT HORIZONTAL STABILIZER AT STA82.07 1.75 INCHES FWD OF REAR SPAR.  REPAIRED UNDERSIDE OF RT HORIZONTAL STABILIZER AT STA 82.07 1.75 INCHES FWD OF REAR SPAR IAW TYPICAL REPAIR NR 55-10-07, REV C.  (K)
